Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Relaxation techniques for eyes, long hours before the computer - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you?
User :   hii
User :   I have severe headache from past 2 days..
Doctor :   ok
User :   I had taken pain killer but its not working
Doctor :   WHen does it come?
Doctor :   Where exactly is the pain ?
User :   its the templs
Doctor :   Ok.
User :   may I know your name
Doctor :   At what time of the day does it come ?
Doctor :   Do you have fever ?
User :   nope i dont have
Doctor :   Ok
Doctor :   Are you too stressed up?
Doctor :   Is it only on one side?
User :   I sit infront of my system whole day
User :   its on both sides
Doctor :   Ok. then you need to learn relaxation
User :   i wear glass for headache
Doctor :   techniques to rel;ax your eyes
Doctor :   ok
User :   whats that?
Doctor :   Look at a distance of 20 meters
Doctor :   every 20 minutes
Doctor :   for 20 seconds

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor